EconPapers    
Economics at your fingertips  
 

Are "Anti-Folk Theorems" in Repeated Games Nongeneric?

Roger Lagunoff () and Akihiko Matsui ()

No 894, Econometric Society World Congress 2000 Contributed Papers from Econometric Society

Abstract: Folk Theorems in repeated games hold fixed the game payoffs, while the discount factor is varied freely. We show that these results may be sensitive to the order of limits in situations where players move asynchronously. Specifically, we show that when moves are asynchronous, then for a fixed discount factor close to one there is an open neighborhood of games which contains a pure coordination game such that every Perfect equilibrium of every game in the neighborhood approximates to an arbitrary degree the unique Pareto dominant payoff of the pure coordination game.

Date: 2000-08-01
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://fmwww.bc.edu/RePEc/es2000/0894.pdf main text (application/pdf)

Related works:
Journal Article: Are "Anti-Folk Theorems" in repeated games nongeneric? (2001) Downloads
Working Paper: Are "Anti-Folk Theorems" in Repeated Games Nongeneric? (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:wc2000:0894

Access Statistics for this paper

More papers in Econometric Society World Congress 2000 Contributed Papers from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2020-03-29
Handle: RePEc:ecm:wc2000:0894